MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-32-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 5043256 180-01-56 - crown cup,cluster-hole.
 
Event or Problem Description
The patient presented for a check-up.In the x-ray control, there was a clear decentering of the prosthesis head and unusually large osteolysis in the acetabulum, as a sign of inlay wear.This was verified when the inlay was changed to a vitd-hardened one, a specially approved inlay (novation xle neutral liner, group 3, 36 mm, i.D., ref (b)(4), sn (b)(6)).As part of the replacement operation, in addition to the inlay replacement, the firmness was determined, socket integrity and the replacement of the prosthetic head.
 
Additional Manufacturer Narrative
H3: the most likely cause for the reported revision due to prosthesis wear and osteolysis could include a number of variables including use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.

Brand Name
NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19323304
Report Number1038671-2024-01267
Device Sequence Number20422593
Product Code JDI
UDI-Device Identifier10885862022172
UDI-Public10885862022172
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number130-32-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date08/13/2024
Date Device Manufactured06/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale